Pacific Journal of Mathematics

Conditions for countable bases in spaces of countable and point-countable type.

Michael Henry

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 181-183.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971277

Mathematical Reviews number (MathSciNet)
MR0283758

Zentralblatt MATH identifier
0211.25205

Subjects
Primary: 54.40

Citation

Henry, Michael. Conditions for countable bases in spaces of countable and point-countable type. Pacific J. Math. 36 (1971), no. 1, 181--183. https://projecteuclid.org/euclid.pjm/1102971277


Export citation

References

  • [1] A. V. Arhangeskii, On a class of spaces containing all metric and all locally bicompact spaces, Soviet Math. Dokl. 4 (1963), 1051-1055.
  • [2] James Dugundji, Topology, Allyn and Bacon, Boston, Mass.,1966.
  • [3] H. H. Wicke, On the Hausdorff open continuous images of Hausdorffparacompact p-spaces, Proc. Amer. Math. Soc.22 (1969), 136-140.